Nov 30, 2012
17 hours after an exposure, I was put on truvada and isentress for pep. after approximately 2 weeks, i developed two rashes (a large rash on my groin, and a smaller rash a few inches away from groin on my thigh). the rash got a bit flaky, and went away after about 2 weeks.
is there a way to know whether this was an HIV rash or a reaction to the medicine?
Response from Dr. Henry
Rash as you described is not common due to either your NPEP regimen or HIV infection--I would consider other causes more likely (such as a fungal infectio, seborrhea). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Are The Chances Of Getting HIV From Breast Milk?
- Red Spots Could I Have Acute HIV Infection
- Blood In Semen After Anal Sex Bottom Worried I Have HIV
- Fever After Unprotected Sex Without Ejaculation Worried I Have HIV
- Itchy Red Spots After Drinking After Someone Sign Of HIV AIDS
- Do Pap Smears Test For Gonorrhea?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.